# SDR UIEA2021121602463

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: 98002D1ABF23A
- Part serial: 588306
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE NEAR L1 DOOR MISSING GLASS OVER PRESSURE GUAGE.( PLACED ITEM ON DMI 158497 IAW MEL 35-31-01.  /  LP 1617077 ITEM 5 - REMOVED AND REPLACED L1 PORTABLE OXY BOTTLE IAW B767 AMM 35-31-01. )
